# SDR ALG2002F00025

- Difficulty date: February 17, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N567AL
- Make and model: Bell 407
- Aircraft serial: 53246
- System (JASC): 5530 · Vertical Stabilizer
- Part: Spacer
- Part number: 206020113222
- Part serial: BP242PC02
- Condition: Spinning
- Location: Vert Stabilizer
- Part time: 4,480 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVING STABILIZER FROM AIRCRAFT AND NOTED SPACER SPINNING.  WHILE STARTING TO REPAIR SPACER,  BUBBLED PAINT WAS NOTED BY TIP CAP AND ON TRAILING EDGE CAPS.  SPACER SPINNING IN  HONEYCOMB, THE SPACER IS MANUFACTURED SMOOTH WITH NO SERATIONS TO PREVENT SPINNING.  WHEN TRAILING EDGE CAPS WERE REMOVED ARCING DAMAGE WAS NOTED 4 INCHES DOWN FROM TIP.  CABLE ASSEMBLY, ANTI-COLLISION LIGHT HAD CHAFED INSIDE CAPS AND CAPS SHOWED EVIDENCE OF ARCING.
